# SDR AWXA9800188

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- System (JASC): 2730 · Elevator Control System
- Part: Cam Bearing
- Part number: BACB10ET06
- Condition: Lack Of Lube
- Location: Elevator Control
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAIR ON LANDING AND AT GATE, ELEVATOR MOVEMENT FOR ELEVATOR 'UP' (YOKE BACK) WAS VERY STIFF.  BETTER WITH ONLY LEFT SYS POWERED.  INSPECTED ELEVATOR CONTROL SYS FOR DAMAGE OBSTRUCTION AND BINDING OR JAMMING.  INSPECTED CABLE RUNS, TORQUE TUBES AND QUAD.  NO OBVIOUS DAMAGE.  PERFORMED ELEVATOR FEEL SYSTEM FORCES TEST BMM 27-31-00 EXCEPT STEP S725-140 (7) A-K DUE TO INABILITY TO CHECK BOTH PITOT SYS'S AT ONCE.  FOUND FROZEN BEARING IN ELEVATOR FEEL AND CENTERING UNIT. INSPECTED, LUBED AND FREED UP FROZEN BEARING.  PERFORMED OPS CHECK OF ELEVATOR FEEL SYSTEM FORCES PER BMM 27-31-00 WITH EXCEPTION TO S725-140 A-K.  SYSTEM OPS CHECK GOOD.  R/R'D BEARING, PERFORMED FUNCTIONAL TEST PER BMM 27-31-17, PG 2, 14
